# SDR 96ZZZM860

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD LAVATORY COMPARTMENT, STATION 315-342, RBL 38 WL 208, HAS LEVEL 2 CORROSION ALONG THE UPPER SURFACE OF FLOOR 'T' CHANNEL.  FABRICATED NEW PAINT, TREATED, PAINTED AND INSTALLED PER SRM 51-20-1, 51-10-2.
